# SDR DLM90010098

- Difficulty date: January 19, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 17,959 hours, 9,708 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Failed
- Location: Anti-Skid System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD MLG TIRE BLOWN OUT DURING LANDING.  MAX AUTOBRAKES WERE USED.  UPON BLOWING TIRE DESELECTED AND DISC ABS.  LEFT OAP SHOWED LEFT OUTBOARD AND ANTISKID FAULT.  TAXI CLEARED AND TOWED TO RAMP.  REPLACED NR 1 ANTISKID TRANSDUCER AND CONTROLLER.
